Q. Can I use Tezcort 3S for yellow skin and melasma?

Answered by
Dr. Suvina Attavar
and medically reviewed by iCliniq medical review team.
Published on Nov 26, 2018

Hi doctor,

I am 28 years old, a female and I have yellow skin and have melasma on both the cheeks and nose and its been for four years. I have shown it to 3 to 4 doctors within these years and applied many different creams which did not work much. Finally, someone suggested me to apply Tezcort 3S which has lightened my melasma but I have grown pimples because of that I think and my face is not as smooth like before. Even though I had melasma I used to have healthy and smooth skin and now I miss that skin. In order to cure my melasma I applied many different creams because of that I feel like my skin is not good now. Presently doctor prescribed me to apply Kojivit ultra gel but I did not get good result and melasma becomes prominent when I apply it. So I stoped it and now I am applying Tezcort 3S again. Please help.

Dr. Suvina Attavar

Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

The pimples and uneven skin you have developed is because you have used a strong steroid with Salicylic acid, Tezcort 3S (Clobetasol propionate). This is dangerous and not supposed to be applied over the face. It can cause acne, thinning of skin, telangiectasia and facial hair. I would suggest that you stop Tezcort immediately. You can use Benzoyl peroxide cream over your pimples at night. Once the pimples subside, you can use the Brite Lite cream at night over the melasma in small quantities or you could go for chemical peeling. Make sure you use a sunscreen in the morning which is a must.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Will Kojivit cream and Clearmin soap help improve my skin tone?

Query: Hi doctor, I am a 26 year old female. My face tone looks uneven and very dull. Can I use Kojivit gel to improve my skin tone along with clearmin soap? Is clearmin soap good? Or please suggest any other soap.  Read Full »

Can Panderm NM be used on the face?

Query: Hello doctor, I used Panderm NM. After I left using it, I got scars and pigmentation on my face. Now, I am using UniWhite Cream for pigmentation. Will this work? Should I use something else? Can you suggest something without steroids and Hydroquonine and without any side effects?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.